# SDR SWAA091086

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 39,714 hours, 23,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 63550101
- Part serial: 0043F
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE COVER LATCH INOP.  REMOVED AND REPLACED SLIDE PER MT.
